# SDR FDEA201605041460

- Difficulty date: May 4, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 80,288 hours, 17,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WILL NOT CLOSE ELECTRICALLY.  MEL 52-10-01 CATEGORY C EXPIRATION 13 MAY16.  L1 ELEC DOOR ACTUATOR INOPERATIVE.  FOR EMER EGRESS, USE PNEUMATIC SYS TO OPEN DOOR.
